# SDR IPXA10B61515

- Difficulty date: July 13, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Wing Spoiler
- Component: Spoiler
- Component part number: 65B0231073A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT WING NR6 SPOILER UPPER SURFACE FOUND DENTED.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 1, REV 56.
